Bleeding and Clomid
2 Replies
Mindy1 - January 15

I take Clomid 3-7, and while I was taking it, I noticed AF slowed down to the point I was dry.... and now, I am on day 8, and she is giving me crampin and blood again. Has this happened to anyone??? Do you think I took enough of the clomid (50 mgs) to even affect me?


wanthappychubbybabies25 - January 16

On a nonmedicated cycle I have AF for about 14 days. Each time I took clomid AF was start to taper off after about 4 days on the pills. The first time I took 50mg w/1500mg Metformin 5-9 but I took it without having AF and got pg. The second time I took 100mg/1500mg Met 3-7 and got pg but m/c'd. That cycle AF was gone by CD 13. It seems that clomid stops AF for some reason.


Mindy1 - January 16

thanks want :) I feel a lil bit better, esp to know there are others out there who get AF for 14 days like me!!!!! my last cycle was 35 days, and 20 out of those days were AF :( grr. I am not on metformin... what is that? Hopefully I wont have to go past 3 cycles of this stuff :( I want happy chubby babies too!!!! :)



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?